TITLE

Non-Spherical Submanifolds with Pointwise 2-Planar Normal Sections

AUTHOR(S)
Arslan, Kadri; West, Alan
PUB. DATE
January 1996
SOURCE
Bulletin of the London Mathematical Society;1996, Vol. 28 Issue 1, p88
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article focuses on non-spherical submanifolds through the use of pointwise 2-planar normal sections (P2-PNS). It discusses the continuous matrix function as well as the submanifolds of pointwise 2-planar normal sections. It also explores the Gauss and Codazzi equations and evaluates a polynomial fibre function.
ACCESSION #
80050459

 

Related Articles

  • Radical Anti-Invariant Lightlike Submanifolds of Semi-Riemannian Product Manifolds. Kili�, Erol; Sahin, Bayram // Turkish Journal of Mathematics;2008, Vol. 32 Issue 4, p429 

    We introduce radical anti-invariant lightlike submanifolds of a semi Riemannian product manifold and give examples. After we obtain the conditions of integrability of distributions which are involved in the definition of radical anti-invariant lightlike submanifolds, we investigate the geometry...

  • SOBOLEV METRICS ON SHAPE SPACE OF SURFACES. BAUER, MARTIN; HARMS, PHILIPP; MICHOR, PETER W. // Journal of Geometric Mechanics;Dec2011, Vol. 3 Issue 4, p389 

    Let M and N be connected manifolds without boundary with dim(M) < dim(N), and let M compact. Then shape space in this work is either the manifold of submanifolds of N that are diffeomorphic to M, or the orbifold of unparametrized immersions of M in N. We investigate the Sobolev Riemannian...

  • CLASSICAL FIELD THEORIES OF FIRST ORDER AND LAGRANGIAN SUBMANIFOLDS OF PREMULTISYMPLECTIC MANIFOLDS. CAMPOS, CÉDRIC M.; GUZMÁN, ELISA; MARRERO, JUAN CARLOS // Journal of Geometric Mechanics;Mar2012, Vol. 4 Issue 1, p1 

    A description of classical field theories of first order in terms of Lagrangian submanifolds of premultisymplectic manifolds is presented. For this purpose, a Tulczyjew's triple associated with a fibration is discussed. The triple is adapted to the extended Hamiltonian formalism. Using this...

  • LAGRANGIAN DYNAMICS OF SUBMANIFOLDS. RELATIVISTIC MECHANICS. SARDANASHVILY, GENNADI // Journal of Geometric Mechanics;Mar2012, Vol. 4 Issue 1, p99 

    Geometric formulation of Lagrangian relativistic mechanics in the terms of jets of one-dimensional submanifolds is generalized to Lagrangian theory of submanifolds of arbitrary dimension.

  • Hemi-slant lightlike submanifolds of indefinite Kaehler manifolds. Haider, S. M. Khursheed; Advin, Mamta Thakur // Journal of Advanced Research in Dynamical & Control Systems;2012, Vol. 4 Issue 3, p10 

    In this paper, we define and study hemi-slant lightlike submanifolds of an indefinite Kaehler manifold and give an example. We prove two characterization theorems for the existence of hemi-slant lightlike submanifolds and obtain necessary and sufficient conditions for hemi-slant submanifolds to...

  • Hemi-Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds. Haider, S. M. Khursheed; Thakur, Mamta; Advin // ISRN Geometry;2012, p1 

    We introduce and study hemi-slant lightlike submanifolds of an indefinite Kenmotsu manifold. We give an example of hemi-slant lightlike submanifold and establish two characterization theorems for the existence of such submanifolds. We prove some theorems which ensure the existence of minimal...

  • Geodesic Lightlike Submanifolds of Indefinite Kenmotsu Manifolds. Haider, S. M. Khursheed; Thakur, Mamta; Advin // ISRN Geometry;2012, p1 

    The aim of the present paper is to study geodesic contact screen Cauchy Riemannian (SCR-) lightlike submanifolds, geodesic screen transversal lightlike, and geodesic transversal lightlike submanifolds of indefinite Kenmotsu manifolds.

  • GEODESIC GT-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE SASAKIAN MANIFOLDS. WENJIE WANG; XIMIN LIU // Journal of Advanced Mathematical Studies;Aug2013, Vol. 6 Issue 2, p147 

    The object of the present paper is to investigate geodesic properties of generalized transversal (GT)-lightlike submanifold M of an indefinite Sasakian manifold. We obtain some sufficient and necessary geometric conditions for M to be totally D-geodesic, D⊥ -geodesic and mixed geodesic.

  • The bounds for the squared norm of the second fundamental form of minimal submanifolds of Sn+p. Liu Jiancheng; Zhang Qiuyan // Balkan Journal of Geometry & Its Applications;2007, Vol. 12 Issue 2, p64 

    The aim of this paper is to study some properties of compact minimal submanifold M of the standard Euclidean sphere Sn+p with flat normal connection. We will give a lower bound for the squared form S of the second fundamental form h of M in terms of the gap n - λ1 when S is constant, where...

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics